Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hello guys
First of all, I'm 19 years old and I've started my treatment with accutane 6 days ago with 20 mg/day. Everything was going pretty normal until I wake up yesterday with a little headache that persists until now, sometimes gets a little stronger and hurt behind my eyes. Is that normal?
I'm a little worried because my older brother also used this medication and during the treatment he changed his way of being in the last months. Although, his acne was a lot worse than mine.
I dont know for sure if theres some genetic relation with the side effects that my brother got and I'm having. So... the fact is that i'm not even completed one month and I already got this side effect.

Share this post


Link to post
Share on other sites

Hello guys

First of all, I'm 19 years old and I've started my treatment with accutane 6 days ago with 20 mg/day. Everything was going pretty normal until I wake up yesterday with a little headache that persists until now, sometimes gets a little stronger and hurt behind my eyes. Is that normal?

I'm a little worried because my older brother also used this medication and during the treatment he changed his way of being in the last months. Although, his acne was a lot worse than mine.

I dont know for sure if theres some genetic relation with the side effects that my brother got and I'm having. So... the fact is that i'm not even completed one month and I already got this side effect.

Headaches on Accutane a lot of the Time are because you aren't drinking enough water. Water on Accutane is something you should drinking constantly. A good rule of thumb is if your urine has any color to it your not drinking enough water, if it is clear then you are drinking the right amount of water. Keep that water intake up. If the headaches still persist then I recommend speaking to your dermatologist and see if there is anything you need to be concerned about.

I had headaches starting day 3 of my Accutane course and after I asked some people and they recommended I up my water intake until my urine was clear, my headaches stopped. If there was a day that was not drinking enough, sure enough the headaches came back. Dehydration is a huge problem with this medication. It dries you out, inside and out.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×